MathSciNet Relay Station
MathSciNet bibliographic data
MR125455 (23 #A2756b) 47.50 (34.95)
Tanabe, Hiroki On the equations of evolution in a Banach space. Osaka Math. J. 12 1960 363–376.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement